# SDR FDEA202307131209

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB19547
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH AN INTERNAL BORESCOPE INSPECTION OF LEFT HAND WING NUMBER 8   SLAT FOR RIB DAMAGE AT LOOSE RIVETS AREA (REFERENCE SPECIAL NONROUTINE   MAINTENANCE FORM N00974) FOUND RIB CRACK AT APPROXIMATELY STATION XOS 1141.220. LEFT WING NUMBER 8 SLAT CRACKED RIB AT STATION XOS 1141.220 CARRIED OUT REPAIR AS   PER EA # 1-5750-T0375297 PART 1 TITLE: WING - FLIGHT SURFACES - LHW #8 SLAT - RIBS   FABRICATION / REPLACEMENT AND 26 EA PLUGGED FASTENER HOLES C / T LOWER SKIN.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
